Publicaciones

HOME » INVESTIGACIÓN » PUBLICACIONES

Publicaciones 2022

Artículos WoS

1.-
Atarihuana, Yasmina; García, Juan; Hidalgo, Rubén A.; Quispe, Saúl; Ramírez Maluendas, Camilo. Dessins d'enfants and some holomorphic structures on the Loch Ness monster. The Quarterly Journal of Mathematics, Vol. 73 (2022), no. 1, pp. 349–369.
DOI: 10.1093/qmath/haab034

2.-
Hidalgo, Rubén A. Dessins d'enfants with a given bipartite graph. Automorphisms of Riemann surfaces, subgroups of mapping class groups and related topics, pp. 249–267, Contemp. Math., 776, Amer. Math. Soc., Providence, RI, (2022).
3.-
Hidalgo, Rubén A.; Reyes-Carocca, Sebastián; Vega, Angélica A. Fiber product of Riemann surfaces. Automorphisms of Riemann surfaces, subgroups of mapping class groups and related topics, pp. 161–175, Contemp. Math., 776, Amer. Math. Soc., Providence, RI, (2022).
4.-
Reyes-Carocca, Sebastián. Nilpotent groups of automorphisms of families of Riemann surfaces. Annali di Matematica Pura ed Applicata, Vol. 201 (2022), no. 1, pp. 359–377.
DOI: 10.1007/s10231-021-01119-0